# SDR SWAA2021111529883

- Difficulty date: October 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A81136
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER TANK SUPPORT ANGLE P/N 149A8113-6 IS CRACKED BS 948 LBL 10 WL 178 ; / [01] REMOVED TANK SUPPORT ANGLE P/N 149A8113U6 IS CRACKED BS 948 LBL 10 WL 178 IAW SRM 51-40-02.; [02] THERE IS NO ALLOWABLE DAMAGE FOR WATER TANK SUPPORT ANGLE CRACK. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARA#9.; [03] LOCATED AND DRILLED NEW TANK SUPPORT ANGLE P/N 149A8113-6 PO#825068/4 BS 948 LBL 10 WL 178 IAW 51-40-05.; [04] CORRECTIVE ACTION STEP #3 LOCATED AND DRILLED NEW TANK SUPPORT ANGLE P/N 149A8113-6 LOT# 1459439-4 PO#825068/4 AT BS 948 LBL 10 WL 178 IAW SRM 51-40-05. AND DWG 149A8103 REV:-.; [05] VERIFIED CORRECTIVE ACTIONS 1-4.; [06] OK TO INSTALL; [07] VERIFIED CORRECTIVE ACTION 6; OK TO INSTALL; [08] INSTALLED NEW WATER TANK SUPPORT ANGLE P/N 149A8113-6; LOT#1459439-4; PO#825068-4; AT BS 948 LBL 10 WL 178; IAW SRM 51-40-02 AND DWG 149A8103 REV:-.; [09] VERIFIED CORRECTIVE ACTION 8.
